# SDR CA020425005

- Difficulty date: April 4, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 27,600 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Link
- Condition: Broken
- Location: Cargo Door
- Part time: 28,011 hours, 31,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARGO DOOR WILL NOT CLOSE. HANDLE LINK ASSEMBLY DISCOVERED BROKEN.
